# SDR AALA202411056705

- Difficulty date: October 30, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 27,994 hours, 12,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LH SEAT ROW 22 AND 23 EMERGENCY LIGHTS INOP. PERFORMED TROUBLESHOOT AND MAINTENANCE REPLACED PIN B AT PLUG CONNECTOR "726OVC8-A" FOR SEATS 22 AND 23 LHBIAW A319 AWM 33-51-08, ESPM, 20-48-21 AND AMM 33-51-00-710-008-A.
